Volume 10, issue 2 (2006)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 23
Issue 2, 541–1084
Issue 1, 1–540

Volume 22, 7 issues

Volume 21, 6 issues

Volume 20, 6 issues

Volume 19, 6 issues

Volume 18, 5 issues

Volume 17, 5 issues

Volume 16, 4 issues

Volume 15, 4 issues

Volume 14, 5 issues

Volume 13, 5 issues

Volume 12, 5 issues

Volume 11, 4 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 3 issues

Volume 7, 2 issues

Volume 6, 2 issues

Volume 5, 2 issues

Volume 4, 1 issue

Volume 3, 1 issue

Volume 2, 1 issue

Volume 1, 1 issue

The Journal
About the Journal
Subscriptions
Editorial Board
Editorial Interests
Editorial Procedure
Submission Guidelines
Submission Page
Ethics Statement
Author Index
To Appear
ISSN (electronic): 1364-0380
ISSN (print): 1465-3060
Other MSP Journals
Siegel–Veech constants in $\mathcal{H}(2)$

Samuel Lelièvre

Geometry & Topology 10 (2006) 1157–1172
Bibliography
1 F Dal’bo, M Peigné, Comportement asymptotique du nombre de géodésiques fermées sur la surface modulaire en courbure non constante, Astérisque (1996) 111 MR1634272
2 A Eskin, J Marklof, D Witte Morris, Unipotent flows on the space of branched covers of Veech surfaces, Ergodic Theory Dynam. Systems 26 (2006) 129 MR2201941
3 A Eskin, H Masur, Asymptotic formulas on flat surfaces, Ergodic Theory Dynam. Systems 21 (2001) 443 MR1827113
4 A Eskin, H Masur, M Schmoll, Billiards in rectangles with barriers, Duke Math. J. 118 (2003) 427 MR1983037
5 A Eskin, H Masur, A Zorich, Moduli spaces of abelian differentials: the principal boundary, counting problems, and the Siegel–Veech constants, Publ. Math. Inst. Hautes Études Sci. (2003) 61 MR2010740
6 C Faivre, Distribution of Lévy constants for quadratic numbers, Acta Arith. 61 (1992) 13 MR1153919
7 E Gutkin, C Judge, Affine mappings of translation surfaces: geometry and arithmetic, Duke Math. J. 103 (2000) 191 MR1760625
8 P Hubert, S Lelièvre, Prime arithmetic Teichmüller discs in $\mathcal{H}(2)$, Israel J. Math. 151 (2006) 281 MR2214127
9 S Lelièvre, E Royer, Orbitwise countings in $\mathcal{H}(2)$ and quasimodular forms, to appear in Internat. Math. Res. Notices (2006)
10 H Masur, Lower bounds for the number of saddle connections and closed trajectories of a quadratic differential, from: "Holomorphic functions and moduli, Vol. I (Berkeley, CA, 1986)" (editor D Drasin), Math. Sci. Res. Inst. Publ. 10, Springer (1988) 215 MR955824
11 H Masur, The growth rate of trajectories of a quadratic differential, Ergodic Theory Dynam. Systems 10 (1990) 151 MR1053805
12 C T McMullen, Teichmüller curves in genus two: discriminant and spin, Math. Ann. 333 (2005) 87 MR2169830
13 M Schmoll, On the asymptotic quadratic growth rate of saddle connections and periodic orbits on marked flat tori, Geom. Funct. Anal. 12 (2002) 622 MR1924375
14 W A Veech, Teichmüller curves in moduli space, Eisenstein series and an application to triangular billiards, Invent. Math. 97 (1989) 553 MR1005006
15 Y B Vorobets, Ergodicity of billiards in polygons, Mat. Sb. 188 (1997) 65 MR1462024